EconPapers    
Economics at your fingertips  
 

The Cooperative Solution of Stochastic Games

Elon Kohlberg and Abraham Neyman ()

Discussion Paper Series from The Federmann Center for the Study of Rationality, the Hebrew University, Jerusalem

Abstract: Building on the work of Nash, Harsanyi, and Shapley, we define a cooperative solution for strategic games that takes account of both the competitive and the cooperative aspects of such games. We prove existence in the general (NTU) case and uniqueness in the TU case. Our main result is an extension of the definition and the existence and uniqueness theorems to stochastic games - discounted or undiscounted.

Pages: 39 pages
Date: 2015-02
New Economics Papers: this item is included in nep-gth and nep-hpe
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
http://ratio.huji.ac.il/sites/default/files/publications/dp679.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:huj:dispap:dp679

Access Statistics for this paper

More papers in Discussion Paper Series from The Federmann Center for the Study of Rationality, the Hebrew University, Jerusalem Contact information at EDIRC.
Bibliographic data for series maintained by Michael Simkin ().

 
Page updated 2021-03-01
Handle: RePEc:huj:dispap:dp679